# SDR CALA2012122000871

- Difficulty date: December 20, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 37,871 hours, 12,191 cycles
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: B4301
- Part serial: CM96609
- Condition: Inoperative
- Location: Rt Buss Tie
- Part time: 37,871 hours, 12,191 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AC BUS FAILURE INFLIGHT.  FOLLOWED QRH;  RESET. ALL BUSES WE RE RESTORED. 30 MINUTES LATER AC BUS FAILED AGAIN.  FOLLOWED QRH & ALL BUSES WERE RESTORED AGAIN.  2 MINUTES LATER AC BUS FAILED AGAIN.  DID NOT RESET AGAIN. WITH APU RUNNING LT IN SINGLE GENERATOR OPERATIONS FOR REMAINDER OF FLIGHT. BITE BPCU-HAD DP TRIP; MAIN BUS/OVERLAP ZONE, T/S IAW FIM 24-2 0-00-810-802 PARA I.  WIRING CHECK GOOD. FOUND RT BUS TIE BRK RELAY SHORTED CLOSED, S/B OPEN. R & R RT BUS TIE BRK IAW AMM 24-2 2-03-424-006.RAN BOTH ENGS & APU. RT BUS TIE OPS NORMAL. LT BUS TIE OPS NORMAL.  APU BUS TIE NORMAL.  BPCU BITE-NO FAULTS.
